American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Ondřej Kurka. Zippin's embedding theorem and amalgamations of classes of Banach spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vladimir Kadets, Miguel Martín, Javier Merí and Dirk Werner. Lipschitz slices and the Daugavet equation for Lipschitz operators. Proc. Amer. Math. Soc. 143 (2015) 5281-5292.
Abstract, references, and article information   
View Article: PDF

[3] Richard Aron, Yun Sung Choi, Sun Kwang Kim, Han Ju Lee and Miguel Martín. The Bishop-Phelps-Bollob\'as version of Lindenstrauss properties A and B. Trans. Amer. Math. Soc. 367 (2015) 6085-6101.
Abstract, references, and article information   
View Article: PDF

[4] Fernanda Botelho and James Jamison. Hermitian operators on $\mathbf{H}^p_{\mathcal{H}}(\triangle^n)$. Contemporary Mathematics 645 (2015) 29-47.
Book volume table of contents   
View Article: PDF

[5] Javier Alejandro Chávez-Domínguez and Timur Oikhberg. Some notions of transitivity for operator spaces. Contemporary Mathematics 645 (2015) 49-61.
Book volume table of contents   
View Article: PDF

[6] Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí. Polynomial numerical indices of $\boldsymbol{C(K)}$ and $\boldsymbol{L_1(\mu)}$. Proc. Amer. Math. Soc. 142 (2014) 1229-1235.
Abstract, references, and article information   
View Article: PDF

[7] Jeffrey D. Vaaler. Heights on groups and small multiplicative dependencies. Trans. Amer. Math. Soc. 366 (2014) 3295-3323.
Abstract, references, and article information   
View Article: PDF

[8] S. K. Mercourakis and G. Vassiliadis. Equilateral sets in infinite dimensional Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 205-212.
Abstract, references, and article information   
View Article: PDF

[9] Masanori Sawa and Yuan Xu. On positive cubature rules on the simplex and isometric embeddings. Math. Comp. 83 (2014) 1251-1277.
Abstract, references, and article information   
View Article: PDF

[10] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[11] Simon Lücking. Subspaces of almost Daugavet spaces. Proc. Amer. Math. Soc. 139 (2011) 2777-2782. MR 2801618.
Abstract, references, and article information   
View Article: PDF

[12] A. Godard. Tree metrics and their Lipschitz-free spaces. Proc. Amer. Math. Soc. 138 (2010) 4311-4320. MR 2680057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska. Slicely countably determined Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4871-4900. MR 2645054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Valentin Ferenczi and Elói Medina Galego. Countable groups of isometries on Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4385-4431. MR 2608411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christopher Boyd and Silvia Lassalle. Extreme and exposed points of spaces of integral polynomials. Proc. Amer. Math. Soc. 138 (2010) 1415-1420. MR 2578533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miguel Martín. Positive and negative results on the numerical index of Banach spaces and duality. Proc. Amer. Math. Soc. 137 (2009) 3067-3075. MR 2506465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Linear isometries between spaces of vector-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 1381-1388. MR 2465663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Epilogue. AMS Non-Series Monographs 52 (2008) 255-260.
Book volume table of contents
View Article: PDF

[19] Joe Diestel, Jan H. Fourie and Johan Swart. The Metric Theory of Tensor Products. AMS Non-Series Monographs 52 (2008) MR MR2428264.
Book volume table of contents   

[20] The Blaschke selection principle and compact convex sets in finite dimensional Banach spaces. AMS Non-Series Monographs 52 (2008) 211-216.
Book volume table of contents   
View Article: PDF

[21] $\otimes $-norms related to Hilbert space. AMS Non-Series Monographs 52 (2008) 111-148.
Book volume table of contents   
View Article: PDF

[22] Basics on tensor norms. AMS Non-Series Monographs 52 (2008) 1-66.
Book volume table of contents   
View Article: PDF

[23] The role of $C(K)$-spaces and $L^1$-spaces. AMS Non-Series Monographs 52 (2008) 67-110.
Book volume table of contents   
View Article: PDF

[24] Glossary of terms. AMS Non-Series Monographs 52 (2008) 177-181.
Book volume table of contents   
View Article: PDF

[25] Stonean spaces and injectivity. AMS Non-Series Monographs 52 (2008) 241-254.
Book volume table of contents   
View Article: PDF

[26] The fundamental theorem and its consequences. AMS Non-Series Monographs 52 (2008) 149-176.
Book volume table of contents   
View Article: PDF

[27] The problems of the R\'esum\'e. AMS Non-Series Monographs 52 (2008) 183-210.
Book volume table of contents   
View Article: PDF

[28] A short introduction to Banach lattices. AMS Non-Series Monographs 52 (2008) 217-240.
Book volume table of contents   
View Article: PDF

[29] Yu. I. Lyubich. Upper bound for isometric embeddings $\ell _2^m\rightarrow \ell _p^n$. Proc. Amer. Math. Soc. 136 (2008) 3953-3956. MR 2425735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Manuel González, Mostafa Mbekhta and Mourad Oudghiri. On the isolated points of the surjective spectrum of a bounded operator. Proc. Amer. Math. Soc. 136 (2008) 3521-3528. MR 2415036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia